PDA

View Full Version : Help please..



Troy Blair
10-19-2010, 06:23 PM
Hi I'm Troy be dxd since 09 all but the pred my meds really havent changed but latley I'm getting these headaches and dizzy spells 4-5 or3-4 times a day waty wierd new thing for me also probs with memory losing days ,weeks getting scary is any one else going through this? Fell like i'm losing my mind also getting angery for no reason..any ideas???please help..dxd with Lupus, Ra and ankyloosing spondilitis..thanks for any input.

God bless.
and thank God for this site...

tgal
10-19-2010, 07:47 PM
Hi Troy. I have the dizzy (light headed) thing often and I have lots of memory issues. My short term memory is shot. Many of us deal with the memory issue (brain fog). You need to speak with your doctor about the changes so he/she can see if your meds need changing. Let us know what happens please!

slim
10-19-2010, 07:54 PM
HEY troy
slim here dx since 05 and this years has been the worse also getting the headaches and dizzy spell and memory loss allthis crap is from the lupus the anger might be from the pred. try writing everything down in a planner ,reminders on ur cell for drs.appt or anything else, u can place post its where u will see it. sometimes i also i feel loke im losing it what i do is stop whatever im doing and tell myself to calm down n i leave the room and take deeps. hope this help n ur not losing ur mind its lupus fog.feel better

BonusMom
10-20-2010, 05:40 AM
I've had an increase in brain fog/cognitive issues and memory which prompted my doc to add Imuran to my med cocktail about 6 weeks ago. I haven't noticed any changes in symptoms, but then again, I've had a lot of life changing stressors in the past 6 weeks.

I write all my symptoms down on an inexpensive paper calendar that I refer to as "my bible". I include all medication changes, Dr appts, etc. That way, I can accurately report what changes/improvements I've had. For example, I suffer from migraines and was able to tell the MD exactly when I had the migraines and none were around the date of my father's death, so the MD deduced that stress isn't what's causing the migraines.

I track all my medication changes, including building up and tapers so we can see if any new symptoms are related to the med changes.

Try tracking your moods/feelings/meds/etc. and you may see a pattern that will give you some insight. BTW, i am very brief: if I am tapering and have tummy upset with a rash I might write: 10 mg pred; rash; nausea

This post was longer than I intended and probably TMI, but hopefully you'll find something useful from it. I know my docs appreciate being able to look at the calendar and neither of us guessing about what's been going on.

Troy Blair
10-20-2010, 12:26 PM
Thanks for all the info glad I'm not going crazy now I dont feel so alone..thank you
Troy

laura.shella
10-24-2010, 02:59 PM
Troy
It isnt unusual to get angry. There are so many things that we lose with the memory issues. I find that I get angry when I forget something and sometimes my family thinks im mad at them and really im mad at me for feeling helpless. My memory issues lately are really bad. I am losing whole conversations and sometimes I just cant consentration on what someone is saying to me no matter how hard I try. (That makes me mad too). I feel crazy all the time. Apparently, that is normal. This site is so great. Everyone make you feel like what you are going through it actually a normal everyday occurance. Share the stories with your support system. It will help them understand. You need them and they need you to tell them what you need. Take care.